# SDR 02FDEA00242

- Difficulty date: April 9, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6587260
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1185, LBL 24, WL 292 BULKHEAD TO SPAR FITTING CRACKED AT FWD HORZ FASTENER HOLE.  REMOVED AND REPLACED FITTING PER SRM & MM.
